Numerical modelling of qualitative behaviour of solutions to convolution integral equations

Hdl Handle:
http://hdl.handle.net/10034/243751
Title:
Numerical modelling of qualitative behaviour of solutions to convolution integral equations
Authors:
Ford, Neville J; Diogo, Teresa; Ford, Judith M; Lima, Pedro
Affiliation:
University of Chester ; Instituto Superior Tecnico, Lisbon ; University of Chester ; Instituto Superior Tecnico, Lisbon
Citation:
Journal of Computational and Applied Mathematics, 2007, 205(2), pp. 849-858
Publisher:
Elsevier
Journal:
Journal of Computational and Applied Mathematics
Issue Date:
Aug-2007
URI:
http://hdl.handle.net/10034/243751
DOI:
10.1016/j.cam.2006.04.061
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0377-0427
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville Jen_GB
dc.contributor.authorDiogo, Teresaen_GB
dc.contributor.authorFord, Judith Men_GB
dc.contributor.authorLima, Pedroen_GB
dc.date.accessioned2012-09-13T07:49:10Z-
dc.date.available2012-09-13T07:49:10Z-
dc.date.issued2007-08-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2007, 205(2), pp. 849-858en_GB
dc.identifier.issn0377-0427-
dc.identifier.doi10.1016/j.cam.2006.04.061-
dc.identifier.urihttp://hdl.handle.net/10034/243751-
dc.descriptionThis article is not available through ChesterRep.en_GB
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en_GB
dc.language.isoenen
dc.publisherElsevieren_GB
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen_GB
dc.rightsArchived with thanks to Journal of Computational and Applied Mathematicsen_GB
dc.subjectintegral equationsen_GB
dc.subjectqualitative behaviouren_GB
dc.subjectResolvent kernelsen_GB
dc.subjectnumerical methodsen_GB
dc.titleNumerical modelling of qualitative behaviour of solutions to convolution integral equationsen
dc.typeArticleen
dc.contributor.departmentUniversity of Chester ; Instituto Superior Tecnico, Lisbon ; University of Chester ; Instituto Superior Tecnico, Lisbonen_GB
dc.identifier.journalJournal of Computational and Applied Mathematicsen_GB
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.